# SDR SWAA2021071383492

- Difficulty date: March 7, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 73,152 hours, 43,068 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOAR AFT FLAP INBOARD CORNER SEPARATED 2 INCHES BY 1 INCH / ACCOMPLISHED PERMANENT REPAIR PER SRM 57-53-01-1A4
